Share Facebook
Crohn's Disease Forum » Treatment » Methotrexate » Skin rash on Methotrexate?


02-09-2013, 04:54 PM   #1
LaLaBauldie
 
LaLaBauldie's Avatar
 
Join Date: Sep 2012
Location: Glasgow, United Kingdom
Skin rash on Methotrexate?

Hey everyone - I could really use some advice.

I've got some really bad itching on my face - expecially around my cheeks and jawline. The skin looks really flushed and red which is unusal for me as I'm ususally white from anaemeia.
It started to get really bad on hursday when I took my methotrexate but I know that people with Crohn's can get rashes etc...

But basically, it is driving me mad and I was wondering if anyone has gone through itching on their face like this and what methods they had to combat it?

Laura B
02-09-2013, 06:51 PM   #2
nevilletanner
Senior Member
 
nevilletanner's Avatar
 
Join Date: Feb 2012
Location: neath, United Kingdom
i get itching but mine is from the pain killers i am on as there a opiod -

i have strong antihistamine tablets for stopping sickness from the above but as a side affect there very good at stopping the itching.

try hayfever tablets or better still you can get antihistamine cream from the chemist.
Reply

Crohn's Disease Forum » Treatment » Methotrexate » Skin rash on Methotrexate?
Thread Tools


All times are GMT -5. The time now is 10:25 AM.
Copyright 2006-2017 Crohnsforum.com